# SDR AALA202108126760

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 48,918 hours, 23,414 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Center Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  FUEL AUTO FEED FAULT ECAM RECEIVED IN FLIGHT. ECAM PROCEDURE REQUIRES FUEL MODE SELECT SWITCH TO MANUAL AND CENTER TANK PUMP 1 ON. FLIGHT DISPATCHED WITH MEL 28-05A - CENTER TANK 1 INOP. COULD NOT COMPLY WITH ECAM AS A RESULT. NOTE: CROSS-FEED WAS REQUIRED TO MAINTAIN WING BALANCE IN FLIGHT. (LEFT WING LOW - RIGHT WING HIGH - FUEL FLOW NORMAL BETWEEN ENGINES) CREW OBSERVED CROSS FLOW BETWEEN WING TANKS - WING TO WING AT APROX 200 LBS EVERY 5 MINS DURING NON CROSS-FEED OPS. CREW OBSERVED IMBALANCE RATE WING TO WING DEVELOP AT APROX 100 LBS EVERY 3 MIN. DURING X FEED OPS, CREW OBSERVED FUEL RETURN TO CENTER TANK. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CENTER TANK PUMP 1 PER AMM 28-21-00. RESET GFCI (69QA) PER TSM 28-21-00-810-817A. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 28-21-00-810-825A.
